MAUDE Adverse Event Report: DEPUY MITEK LLC US S&W CORT 42MM *EA; LIGAMENT ANCHOR

DEPUY MITEK LLC US S&W CORT 42MM *EA; LIGAMENT ANCHOR
Model Number 220442
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that after a tibial tubercle osteotomy procedure on (b)(6) 2020, it was observed that a screw device broke inside the patient´s body.The device was implanted and there was no surgery scheduled for it to be removed to date.The status of the patient post surgery was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot : an mre review was performed and results obtained as below: product code: 220442.Lot number: 1911536.Anomalies or discrepancies (non-conformance): none.
 
Event or Problem Description
It was reported by the sales rep that after a tibial tubercle osteotomy procedure on (b)(6) 2020, it was observed that the threads on the screw device broke inside the patient´s body and caused the treatment to fail.It was reported that the broken screw was discovered through x-ray.It was reported that the device was implanted on (b)(6) 2020.Although there was no surgery scheduled for it to be removed to date, there was an additional procedure planned to remove the broken screw.The status of the patient post=surgery was unknown but currently waiting for the surgery.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the event description has been updated accordingly.

Common Device Name
LIGAMENT ANCHOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11692464
Report Number1221934-2021-01233
Device Sequence Number3511514
Product Code HWC
UDI-Device Identifier10886705007264
UDI-Public10886705007264
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K934366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number220442
Device Catalogue Number220442
Device Lot Number1911536
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer04/19/2021
06/03/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date04/21/2021
06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;